# SDR IXXA090041S

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 88,673 hours, 36,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Cracked
- Location: Bulkhead
- Part time: 88,673 hours, 36,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW AD2007-21-18 AND SB DC8-53A081 FOUND RT AFT PRESSURE BULKHEAD TEE FITTING CRACKED.  STOP DRILLED CRACK IAW SRM 53-2-5.
